# SDR QXEA2012101201243

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 18 MULTIPLE AREAS OF DAMAGE AND OR CORROSION.  BLENDED CORROSION IAW RD 8/4-53-884.  FOUND CLAWS TO BE OUT OF LIMITS IAW RD 8/4-53-884.  HFEC INSPECTED BLENDS, NO CRACKS NOTED REF NDTM 51-00-06-910-801 PT 1.  FOUND TRACK TO BE IN LIMITS IAW RD 8/4-53-4892.  ALODINED BLENDED AREAS OF SEAT TRACK NR 18 IAW 51-21-10-02-01. COMPLIED WITH TASK CARD RD 8/4-53-4892.
